| Catalog Number |
136528740 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient initially had an hps 2 stem with a stryker cup.Patient was revised back on (b)(6) 2024 due to dislocation.Patient hip was showing signs of infection.Surgeon did a head/liner exchange and thoroughly wash out the wound.Same implants were opened and implanted that were removed.There was no surgical delays or adverse events.Hip was reduced and stability was confirmed.Doi-(b)(6) 2024.Dor- (b)(6) 2024.Affected side- right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:136528740, lot:4437058 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device product code:136528740, lot:4437058 and no non-conformances / manufacturing irregularities were identified.